Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itchy pimple like rashes, oozing a clear liquid. Suffering from Anxiety and Depression. Is it an infection?

Hi, for the last few months I keep getting a pimple like rash that when I scratch oozes clear fluid. The rash is on my chest, shoulders, upper and lower back, and only one or two on arms in elbow folds, and also behind my knees. The rash is extremely itchy. I have severe anxiety and suffer from depression also my family has a history of eczema and psoriasis . I also was diagnosed with HSV2 in 2004.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in HCM.
The condition can be allergic contact dermatitis, seborrheic dermatitis,atopic eczema etc.Diagnosis can be made after exmaination only.
Treatment depends on diagnosis.A visit to dermatologist will confirm the diagnosis.
Till the time you can take tab.Cetirizine 10 mg twice daily .Oral antibiotics and steroid may be required for short time.
Hope this helps.
MD Dermatology
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor